# SDR R61A2021040300313

- Difficulty date: March 16, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK WAS FOUND AT LH WING OB SPAR 1 AT WING TIP ATTACHMENT. SPAR WAS REPLACED IAW SRM 51-43-02
